# SDR SWAA2023060145782

- Difficulty date: May 4, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 58,497 hours, 35,066 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME ON BS 947.5 LOCATED LBL10 AND WL178 AFT CARGO COMPARTMENT 2023-295529<[01] REPLACED FRAME LOCATED ON BS947.5 BTW STR23L TO STR23R LBL10 AND WL178 AT AFT CARGO COMPARTMENT. IAW B737-700 SRM 51-40-02; DWG 147A1047; SHEET: 107; REV: ?. DWG 147A002; SHEET: 104; REV: ?. AND DWG 147A1047; SHEET: 70 AND REV: ?.;[02] CORRECTED STEP 1  REPLACED FRAME LOCATED ON BS947.5 BTW STR23L TO STR23R LBL10 AND WL178 AT AFT CARGO COMPARTMENT. IAW B737-700 SRM 51-40-02; DWG 147A1047; SHEET: 107; REV: ?. DWG 147A002; SHEET: 104; REV: ?. AND DWG 147A1047; SHEET: 70 AND REV: ?; SEE INDIVIDUAL SIGNOFF BELOW.;[03] CERTIFIED STEP 2; COMPLETED  RII
